Jan de Kort

Contact details


Email j.p.dekort [at] uvt.nl

Phone 0031 647888108


Publications (refereed)


A note on the long rate in factor models of the term structure

J. de Kort

Mathematical Finance (2017). Published online. [ DOI ]


Existence of optimal consumption strategies in markets with longevity risk

J. de Kort, M.H. Vellekoop

Insurance: Mathematics and Economics, 72 (2017): 107-121. [ DOI ]


Term structure extrapolation and asymptotic forward rates

J. de Kort, M.H. Vellekoop

Insurance: Mathematics and Economics, 67 (2016): 107-119. [ DOI ]


Other publications


Term structures with converging forward rates

M.H. Vellekoop, J. de kort

Netspar Design Paper 54, 2016. [ PDF ]